MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELLING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELLING; ICP MONITORING CATHETER
Model Number PSO-VT
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The catheter was implanted on june 22,the machine showed e001 on june 29.
 
Event or Problem Description
The catheter was implanted on (b)(6), the machine showed e001 on (b)(6).
 
Additional Manufacturer Narrative
Error e001 confirmed on monitor.The micro-cable is broken in the dongle shell, the catheter seems to have worked for several days, implanted on (b)(6) 2023 and explanted on (b)(6).Abnormal excessive traction is undoubtedly the cause of the breakage of the micro cable, especially since no jamming of it is visible at the electronic card; user error confirmed.

Brand Name
PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELLING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
marion prudhomme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key17817504
Report Number3001587388-2023-23418
Device Sequence Number12302333
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)221222(17)271101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale